# SDR YADA2018082017001

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N124AX
- Make and model: Beech 1900C
- Aircraft serial: UC158
- Aircraft time: 26,044 hours, 32,164 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Filter
- Condition: Contaminated
- Location: Nr 2 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE RT ENGINE OIL PRESSURE WAS OBSERVED TO BE SHOWING 65 PSI AFTER TAKEOFF.  NO EMERGENCY WAS DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT. REPLACED THE NR 2 ENGINE MAIN OIL FILTER AND THEN CLEANED CONTAMINATION OUT OF THE OIL PRESSURE TRANSMITTER CONNECTOR.  GROUND RAN, AND OBSERVED THE CORRECT OIL PRESSURE AND AIRCRAFT WAS RETURNED TO SERVICE.
